# SDR SWIA2020012147888

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM RBL9.00 FROM FS409+128 TO FS559.00 HAS SEVERAL NUTPLATES HOLES WITH CORROSION         (C-CHECK)   RO:1/17/2020REMOVED THE CORROSION FROM SUPPORT BEAM NUT PLATE HOLES AT RBL9 FS409+128 TO FS559 REF CRJ200 [TR51-44] SRM. THE AREA IS REPAIRED IAW BOMBARDIER REO AND BOMBARDIER REO.
